Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have irregular periods. Prescribed Ginet-84. Worried about no periods

Hi Mia, I am 28yrs old and I face trouble with irregular periods.My GP advised me to take Ginet -84. I took the tablet for 21 days( yellow tabs) and continued to take the white tablets for 2 days now, still i havent got my peirods. I am a bit worried now. Although this contraceptive was not given as birth control pill for me, my doctor advised me that it can make my menstrual cycle normal and back to routine. Kindly advise,
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ayurveda Specialist 's  Response
Hi, Parvathy,
Too frequent periods, missed periods, spotting or bouts of heavy bleeding usually because of hormonal imbalance in your body and this hormonal imbalance can be treated easily.
Weight gain or weight loss is one of the reasons.If you are a victim of severe emotional stress, then you can possibly experience irregular or missed periods. Various eating disorders, excessive exercising, uterine fibroids and endometriosis also cause irregular periods too.
These are quite a few reasons that may cause you to experience irregular periods. Consult any experienced Gynecologist and find out the root cause of it.
Answered: Sun, 24 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor